Roman Jordi Adillon Boladeres

PhD in Economics, Universitat de Barcelona

adillon@ub.eduPersonal webpage

Publications

A Generalization of Trapezoidal Fuzzy Numbers Based on Modal Interval Theory.

Jorba, L; Adillon, R. (2017)

Symmetry, 9 10(198), 1-20

Quantified trapezoidal fuzzy numbers

Adillon, R.; Jorba, L. (2017)

Journal of Intelligent and Fuzzy Systems 33, 1, 601-611

Numerical Clouds – A Treatment for Indiscernibility

Adillon R, Jorba L (2013)

International Journal of Fuzzy Systems, 15(3), 274-278